# SDR SWAA2021092714388

- Difficulty date: September 2, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: STRINGER 26 LEFT IS CRACKED AT B.S. 520+16. ; / [01] REQUEST NDT VERIFY EXISTENCE OF CRACK AT STRINGER 26 LEFT; BS520+16; [02] HFEC INSPECTED PER 737NDT PART 6 51-00-00 PROCEDURE 23. FOUND CRACK COMING FROM MOST AFT FASTENER HOLE ON STR 26L COMMON TO 540 CHORD. MARKED END F CRACK WITH RED DOT. CAL ID N600 ATS1465.; [03] CRACK FOUND AT STRINGER 26L BS 520+16. LOCATED AT AFT MOST FASTENER HOLE PLUS 0.50' FWD. DAMAGE FOUND TO OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-03-1A-1.; [11] VERIFIED CORRECTIVE ACTION STEP 10.; [12] FABRICATED STRINGER AND SPLICE REPAIR PART PER SRM 53-00-03-2R-1; STEP 4; FIG 205. APPLIED CHEMICAL CONVERSION COATING ON REPAIR PARTS PER SRM 51-20-01. REQUEST OK TO PRIME.;
